# SDR ASOA2015071513352

- Difficulty date: June 26, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 28,945 hours, 20,894 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-708
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE WALL SEAT TRACK HAS CORROSION LT SIDE FS 677-708.  SIDE SEAT TRACK LT IS CORRODED BEYOND LIMITS IAW SRM 53-31-49.  REMOVED SIDE SEAT TRACK AT FS 677-708 IAW AMM 53-00-49-000-801-A03.  REPLACED SIDE SEAT TRACK AT FS 677-708 WITH SERVICEABLE SEAT TRACK IAW AMM 53-00-49-400-801-A03.  SEAT TRACK FABRICATION COMPLIED WITH IAW ECTC REO 670-53-00-343, REV L AND GREO 670-53-00-343, REV L.  COMPLIED WITH ECTC REO 670-53-00-343 AND GREO 670-53-00-343, REV L.
